# SDR IPXA11566553

- Difficulty date: April 18, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT FLOOR PANEL 232BF HAS INSERTS PULLED OUT AND EDGE DAMAGE.  FABRICATED NEW MAIN CARGO COMPARTMENT FLOOR PANEL.
